Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics 178, no. 2 (2020): 319–78. https://doi.org/10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388 | OA
Gerencser, Mate. “Nondivergence Form Quasilinear Heat Equations Driven by Space-Time White Noise.” Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire, n.d. https://doi.org/10.1016/j.anihpc.2020.01.003.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” In Geometric Aspects of Functional Analysis, edited by Bo’az Klartag and Emanuel Milman, 2256:1–27. LNM. Springer Nature, 2020. https://doi.org/10.1007/978-3-030-36020-7_1.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509 | OA
Zhang, Haonan. “From Wigner-Yanase-Dyson Conjecture to Carlen-Frank-Lieb Conjecture.” Advances in Mathematics, n.d. https://doi.org/10.1016/j.aim.2020.107053.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573 | OA
Gladbach, Peter, Eva Kopfer, Jan Maas, and Lorenzo Portinale. “Homogenisation of One-Dimensional Discrete Optimal Transport.” Journal Des Mathematiques Pures et Appliquees, n.d. https://doi.org/10.1016/j.matpur.2020.02.008.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7629 | OA
Forkert, Dominik L. Gradient Flows in Spaces of Probability Measures for Finite-Volume Schemes, Metric Graphs and Non-Reversible Markov Chains. IST Austria, 2020. https://doi.org/10.15479/AT:ISTA:7629.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser, Mate, and Martin Hairer. “A Solution Theory for Quasilinear Singular SPDEs.” Communications on Pure and Applied Mathematics 72, no. 9 (2019): 1983–2005. https://doi.org/10.1002/cpa.21816.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser, Mate. “Boundary Regularity of Stochastic PDEs.” Annals of Probability 47, no. 2 (2019): 804–34. https://doi.org/10.1214/18-AOP1272.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65 | OA
Dareiotis, Konstantinos, Mate Gerencser, and Benjamin Gess. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations 266, no. 6 (2019): 3732–63. https://doi.org/10.1016/j.jde.2018.09.012.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications 129, no. 3 (2019): 995–1012. https://doi.org/10.1016/j.spa.2018.04.003.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields 173, no. 3–4 (2019): 697–758. https://doi.org/10.1007/s00440-018-0841-1.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 72 | OA
Ferrari, Patrick, Promit Ghosal, and Peter Nejjar. “Limit Law of a Second Class Particle in TASEP with Non-Random Initial Condition.” Annales de l’institut Henri Poincare (B) Probability and Statistics 55, no. 3 (2019): 1203–25. https://doi.org/10.1214/18-AIHP916.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 73 | OA
Erbar, Matthias, Jan Maas, and Melchior Wirth. “On the Geometry of Geodesics in Discrete Optimal Transport.” Calculus of Variations and Partial Differential Equations 58, no. 1 (2019). https://doi.org/10.1007/s00526-018-1456-1.
View | Files available | DOI | arXiv
 
2019 | Preprint | IST-REx-ID: 7550 | OA
Portinale, Lorenzo, and U Stefanelli. “Penalization via Global Functionals of Optimal-Control Problems for Dissipative Evolution,” 2019.
View | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556 | OA
Betea, Dan, Jeremie Bouttier, Peter Nejjar, and Mirjana Vuletic. “The Free Boundary Schur Process and Applications I.” Annales Henri Poincare 19, no. 12 (2018): 3663–3742. https://doi.org/10.1007/s00023-018-0723-1.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 6359 | OA
Dareiotis, Konstantinos, and Mate Gerencser. “On the Regularisation of the Noise for the Euler-Maruyama Scheme with Irregular Drift.” ArXiv, n.d.
View | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar, Peter. “Transition to Shocks in TASEP and Decoupling of Last Passage Times.” Latin American Journal of Probability and Mathematical Statistics 15, no. 2 (2018): 1311–34. https://doi.org/10.30757/ALEA.v15-49.
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 71 | OA
Gladbach, Peter, Eva Kopfer, and Jan Maas. “Scaling Limits of Discrete Optimal Transport.” ArXiv, n.d.
View | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215 | OA
Flandoli, Franco, Francesco Russo, and Giovanni A Zanco. “Infinite-Dimensional Calculus under Weak Spatial Regularity of the Processes.” Journal of Theoretical Probability 31, no. 2 (2018): 789–826. https://doi.org/10.1007/s10959-016-0724-2.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma 6 (2018). https://doi.org/10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 

Search

Filter Publications